MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 800LBF; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. CPS SM SHT SPDL W PINS 800LBF; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Cmp (b)(4).D10: 161034 - oss rs poly fem bushings - 055390, 150493 - oss reinforced yoke - 666400, 150476 - oss poly tibial bushing - 545940, 161035 - oss rx axle - 588020, 150478 - oss poly lock pin - 024580, 161094 - oss rs 12mm ls tibial bearing - 027000, 178711 - cps/oss 5cm tpr adapt w/oss sc - 490420, 161123 - oss rs 8.5cn seg fmrl right - 922570, 178537 - cps centering sleeve - 558140, 178512 - cps nut co-cr-mo alloy - 250400, 178527 - cps transverse pin 6pk - 297810, 161022 - oss rs non-mod plate long 59 - 248150, 178554 - cps short anchor plug 12mm - 620640.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a revision approximately 4 years post implantation due to a fractured compress device.It was noted that the patient had stepped into a hole while gardening.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; g3; g6; h1; h2; h3; h6; h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (hinged prosthesis right total knee arthroplasty with distal femoral resection and compress device with slight angulation of the spindle suggesting hardware fracture).A definitive root cause cannot be determined; however, it was reported the patient stepped in a hole and this could have been a contributing factor.This complaint can be confirmed based on the provided radiographs.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
CPS SM SHT SPDL W PINS 800LBF
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20560484
Report Number0001825034-2024-02547
Device Sequence Number18364254
Product Code MBF
UDI-Device Identifier00880304508910
UDI-Public(01)00880304508910(17)300116(10)205190
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183553
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number178367
Device Lot Number205190
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2024
Supplement Date Received by Manufacturer03/04/2025
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale